MathSciNet Relay Station
MathSciNet bibliographic data
MR1745702 60J25 (60G44 60G57 60H05 60J60 60J80)
Dhersin, Jean-Stéphane; Serlet, Laurent A stochastic calculus approach for the Brownian snake. Canad. J. Math. 52 (2000), no. 1, 92–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement